HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Monoidal closedness of the category of simulations

Files in This Item:
pre392.pdf745.35 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83538

Title: Monoidal closedness of the category of simulations
Authors: Tsujishita, T. Browse this author
Watanabe, H. Browse this author
Issue Date: 1-Oct-1997
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 392
Start Page: 1
End Page: 24
Abstract: The category of simulations of nondeterministic dynamical systems is shown to be symmetric monoidal closed category with a subobject classi­fyer. (AMS Classification:18Dl5,68Ql0,03F50)
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69142
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University